# SDR AALA2020022759002

- Difficulty date: February 24, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 98,408 hours, 16,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERWING EXIT LIGHTS INOPERATIVE. MAINTENANCE TROUBLESHOT AND FOUND BATTERY PACK DEFECTIVE AND REPLACED BATTERY PACK PER AMM 33-51-07.
